RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 356–364 (Mi mz4852)  

This article is cited in 2 scientific papers (total in 4 papers)

Nonstandard problems

A. A. Dezin


Full text: PDF file (682 kB)

English version:
Mathematical Notes, 1987, 41:3, 205–210

Bibliographic databases:

UDC: 517.9
Received: 24.06.1986

Citation: A. A. Dezin, “Nonstandard problems”, Mat. Zametki, 41:3 (1987), 356–364; Math. Notes, 41:3 (1987), 205–210

Citation in format AMSBIB
\Bibitem{Dez87}
\by A.~A.~Dezin
\paper Nonstandard problems
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 356--364
\mathnet{http://mi.mathnet.ru/mz4852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893364}
\zmath{https://zbmath.org/?q=an:0648.47032|0624.47047}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 205--210
\crossref{https://doi.org/10.1007/BF01158250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500010}


Linking options:
  • http://mi.mathnet.ru/eng/mz4852
  • http://mi.mathnet.ru/eng/mz/v41/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, I. V. Volovich, A. K. Gushchin, Yu. N. Drozhzhinov, V. V. Zharinov, B. I. Zav'yalov, V. A. Il'in, G. I. Marchuk, V. P. Mikhailov, E. I. Moiseev, S. M. Nikol'skii, B. V. Pal'tsev, “Aleksei Alekseevich Dezin (obituary)”, Russian Math. Surveys, 64:3 (2009), 553–560  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. I. N. Parasidis, P. C. Tsekrekos, T. G. Lokkas, “Correct and selfadjoint problems with cubic operators”, J. Math. Sci. (N. Y.), 168:3 (2010), 420–427  mathnet  crossref
    3. M. K. Kerimov, B. V. Pal'tsev, “In Memory of Professor Aleksei Alekseevich Dezin (1923–2008)”, Comput. Math. Math. Phys., 49:2 (2009), 387–390  mathnet  crossref  mathscinet  isi  elib
    4. I. N. Parasidis, “Extension and decomposition method for differential and integro-differential equations”, Eurasian Math. J., 10:3 (2019), 48–67  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:248
    Full text:95
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021